# SDR FDEA201308021753

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792H
- Condition: Damaged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SEAT TRACK AT STA 1080-1180, LBL 45.  A DAMAGED ELONGATED HOLE.  FOUND OUT OF LIMITS IAW DWG 144N5024 AND SRM 51-40-02.   R & R SEAT TRACK IAW-SRM-51-40-02 AND DWG 144N5024.   WORK ACCOMPLISHED IS A CAT "A" MAJOR REPAIR.
